eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Bipolar disorder when you have Multiple sclerosis?

Summary: Bipolar disorder is found among people with Multiple sclerosis, especially people who are female, 20-29 old, also have Depression, and take medication Avonex.

We study 403 people who have Bipolar disorder and Multiple sclerosis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Multiple sclerosis and Bipolar disorder >>>

 

 

 

 

Multiple sclerosis

Multiple sclerosis (a nervous system disease that affects your brain and spinal cord. it damages the myelin sheath) can be treated by Copaxone, Tysabri, Avonex, Rebif, Baclofen, Betaseron. (latest reports from 224,251 Multiple Sclerosis patients)

Bipolar disorder

Bipolar disorder (mood disorder) has been reported by people with depression, quit smoking, multiple sclerosis, stress and anxiety, pain. (latest reports from 46,801 Bipolar disorder patients)

On Jan, 26, 2015: 403 people who have multiple sclerosis and Bipolar Disorder are studied.

Trend of Bipolar disorder in multiple sclerosis reports

Gender of people who have multiple sclerosis and experienced Bipolar disorder * :

FemaleMale
Bipolar disorder78.17%21.83%

Age of people who have multiple sclerosis and experienced Bipolar disorder * :

0-12-910-1920-2930-3940-4950-5960+
Bipolar disorder0.00%0.00%2.54%10.94%26.21%30.03%22.14%8.14%

Severity of the symptom * :

n/a

Top co-existing conditions for these people * :

  1. Depression (18 people, 4.47%)
  2. Pain (9 people, 2.23%)
  3. Anxiety (7 people, 1.74%)
  4. Affective disorder (5 people, 1.24%)
  5. Multiple sclerosis relapse (4 people, 0.99%)
  6. Smoking cessation therapy (4 people, 0.99%)
  7. Attention deficit/hyperactivity disorder (3 people, 0.74%)
  8. Prophylaxis (3 people, 0.74%)
  9. Convulsion (3 people, 0.74%)
  10. Hypertension (2 people, 0.50%)

Most common drugs used by these people * :

  1. Avonex (229 people, 56.82%)
  2. Tysabri (110 people, 27.30%)
  3. Rebif (97 people, 24.07%)
  4. Betaseron (23 people, 5.71%)
  5. Depakote (17 people, 4.22%)
  6. Lithium carbonate (14 people, 3.47%)
  7. Klonopin (13 people, 3.23%)
  8. Flexeril (13 people, 3.23%)
  9. Prozac (11 people, 2.73%)
  10. Zyprexa (11 people, 2.73%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Multiple Sclerosis and Bipolar Disorder?

You are not alone! Join a mobile support group:
- support group for people who have Bipolar Disorder and Multiple sclerosis
- support group for people who have Multiple sclerosis
- support group for people who have Bipolar Disorder

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Multiple sclerosis, Bipolar disorder

You may be interested at these reviews (Write a review):

  • Dont use copaxone. it caused huge necrosis of my flesh!!
    I took injections for 1.5 yrs. No problem. Then received a batch that caused huge indentions in my skin. I am a body builder, very obsessed with how my body and skin looks. Now I have massive (1/2 dollar sized) craters in my thighs and upper arms. I can no longer compete. Copaxone ruined my life. So sad, I was diagnosed with MS, but it's the medication that destroyed me. it's the f**ing treatment
    . Be careful. The drug companies don't care. They are just making $$$ off of you.
  • Restless leg syndrome exasporation while on lovastatim.
    I have been taking Lovastatin for 4 months and have had an increase in my Restless Leg Syndrome. It usually acts up in the afternoon when I'm relaxing. The symptoms seem to go away with rhythmic movement of the affected leg. Usually it is in only one leg at a time. I have also noted a fine tremors in my hands. I consider this as a recurring of the RLS because I have had this before beginning Lovastatin, but it had pretty much abated since then. My doctor back then started me on Amantadine and it worked well.
  • Bipolar patient extremely violent on seraquel
    I have been diagnosed bipolar for over 10 years. 3 years ago I was taken off of topamax and my seraquel was upped to 300 mg from 100 because I was pregnant. I was very violent! Punching, breaking stuff, in jail, in the psych ward. Yes pregnancy and bipolar are not a perfect combination. I too thought it was the hormones. My husband and split several times over me punching him. We moved to a state cross country so there was no more family drama. Nothing worked! Over the last 3 years my life has been hell! I happen to run out of my seroquel (tg) it took 2 weeks to arrive. In that time my body went thru horrible withdrawals. I vowed I wouldn't take it any longer. I've been seraquel free for 2 months. I'm now on gabapentin and proud to say I have no anger issues! Not 1 punch has
    been thrown. I feel like a totally different person.
  • Ms relapse - changed to copaxone in april
    I've never joined one of these sites but saw this site. I have had MS for 14yrs but changed to Copaxone in April, had a relapse last week and wondered how others were getting on with it. I have a puffy left calf/ankle which can be a side effect of Copaxone - have others had this - can you reduce the swelling?
    If I haven't started using this site - my apologies!
  • Lexapro and memory loss
    I actually have no idea what other medicine I was on the week I took Lexapro, it was back at the end of February 2014 right before I checked myself into the psych hospital. I formed no memory for a whole week just because of one drug! My friends and family tell me what happened that week and I have called them a liar because there is no recall from that week! I have been on psychiatric drugs for over 14 years and have never had such a horrible reaction as I did with Lexapro! The side effects do not include this reaction, but I didn't sleep at all that week or so I am told and there is just nothing, not even a little memory. Take this as you will I am not saying everyone gets this side effect I am just saying it is not impossible. I learned a lesson I don't remember, but will never take Lexapro again! It was dangerous for me!

More reviews for: Multiple sclerosis, Bipolar disorder

Comments from related studies:

  • From this study (4 days ago):

  • I have been told to put up the level of the drug Amitriptyline but I work and if I up the level then I will not be able to carry on working.

    Reply

  • From this study (2 weeks ago):

  • I was on Tysabri for 6 months and ended up with breast cancer 2 months after I stopped taking it. Is there a correlation. I heard if you are Brac 1 or Brac 2 positive Tysbri could be the culprit. If anyone has family members that have had cancer, check if you are BRAC positive. It could save your life or at least a horrible ordeal.

    Reply

  • From this study (4 weeks ago):

  • I'm 53 diagnosed bipolar and hypothyroidism at 26 and 27 and diagnosed ADHD a few months ago, asked for second opinion as nurse diagnosing made 3 written mistakes and I was heavily sedated on Seroquel after being signed off with work stress, 2 weeks ago it was confirmed though only after a few minutes conversation and I did ask if psychiatrist was merely confirming to save face of his nurse for misdiagnosis and my original psychiatrist who referred me (who recently told me her son was ADHD) was given 18mg Concerta for 2 days then 36mg for 5 days until I was sick and extremely nauseous, bruised wrists, piercing sounds, eardrums blocked. Stopped taking after 7 days and GP intervention and now on day 5 of having a light period after 3 years of none. I was told by ADHD psychiatrist that people get nose bleeds and all side effects will go if only I can tolerate. During the side effects I also started writing lots of complaint letters and this is a trait of bipolar when high.

    I wonder if Concerta is now giving me a bleed or is this normal naturally?

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.